# SDR DXTA2013122702608

- Difficulty date: December 26, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 4,029 hours, 3,693 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, POSITIVE RATE CALLED FOR LANDING GEAR UP.  FIRST OFFICER RAISED GEAR HANDLE UP.  LANDING GEAR DID NOT RETRACT & THREE GREEN LIGHT STILL ILLUMINATED.  TURNED BACK TO AIRPORT LOWERED THE LANDING GEAR HANDLE IN DOWN POSITION & LANDED.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST THROUGH FIFTEEN CYCLES. ILLUMINATION OF GREEN LANDING GEAR POSITION INDICATORS, AND THE LIGHT IN THE GEAR HANDLE WORKING PROPERLY. ACCOMPLISHED VISUAL INSPECTION OF UP AND DOWN LANIDNG GEAR LOCKS, ELECTRICAL CONNECTORS. NO DAMAGE FOUND.  IAW 400A AMM 32-00-00.
